# SDR COEA2013030801913

- Difficulty date: January 22, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: S53578102201
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  RIGHT MLG TRUNNION UPPER FLANGE HAS A SMALL SPOT OF LEVEL 2 CORROSION AT CENTER ON TOP AT FRAME 16.  BLEND OUT CORROSION PER SRAS.
